Alert archive / South Carolina / Tornado Warnings in 2006

Tornado Warning 20, NWS Charleston, SC

May 27, 2006Charleston County, South Carolina

NWS Charleston, SC issued this tornado warning at May 27, 2006, 4:01 PM EDT for Charleston County, South Carolina. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2006, 4:01 PM EDT (20:01 UTC)
Expired
May 27, 2006, 4:45 PM EDT
In force
44 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Charleston County, SC

The radar

The Charleston,SC radar (KCLX), 106 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 4:06 PM EDTTORNADO1 E North Charleston, SCPUBLIC REPORTED POSSIBLE TORNADO TOUCHDOWN NEAR THE DON HOLT BRIDGE. PEA SIZE HAIL AND VERY HIGH WINDS ALSO REPORTED.
May 27, 4:10 PM EDTTSTM WND DMG2 W Mount Pleasant, SCHIGH WINDS BLEW A CONSTRUCTION CRANE UP AGAINST THE RAVENEL BRIDGE. UNKNOWN AT THIS TIME IF ANY DAMAGE OCCURRED TO THE BRIDGE. TIME ESTIMATED BASED ON RADAR.
May 27, 4:20 PM EDTFUNNEL CLOUDMount Pleasant, SCWELL DEFINED FUNNEL CLOUD REPORTED NEAR THE INTERSECTION OF CHUCK DAWLEY BLVD AND COLMAN BLVD. REPORTED BY PUBLIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.0 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2006-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1658 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2006-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1658 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KCHS 272001
TORCHS
SCC019-272045-
/O.NEW.KCHS.TO.W.0020.060527T2001Z-060527T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
401 PM EDT SAT MAY 27 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* TORNADO WARNING FOR...
  CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA

* UNTIL 445 PM EDT

* AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HANAHAN...
  OR ABOUT 6 MILES SOUTH OF GOOSE CREEK...MOVING SOUTHEAST AT 20 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  HANAHAN AND CHARLESTON AIRPORT...
  NORTH CHARLESTON...
  WEST ASHLEY...
  DOWNTOWN CHARLESTON...
  MOUNT PLEASANT AND JAMES ISLAND...

A TORNADO MAY FORM AT ANY TIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST
FLOOR. STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3289 8012 3295 8004 3289 8000 3290 7996
      3287 7997 3280 7991 3292 7983 3283 7970
      3280 7973 3276 7984 3279 7990 3276 7993
      3275 7989 3271 7987 3264 7996

$$
2 follow-up statements
000 
WWUS52 KCHS 272022
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
420 PM EDT SAT MAY 27 2006

SCC019-272045-
/O.CON.KCHS.TO.W.0020.000000T0000Z-060527T2045Z/
CHARLESTON-
420 PM EDT SAT MAY 27 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR
CHARLESTON COUNTY...

AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR MOUNT PLEASANT...
OR ABOUT 7 MILES EAST OF CHARLESTON...MOVING SOUTHEAST AT 25 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MOUNT 
PLEASANT AND SULLIVANS ISLAND.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3289 8012 3295 8004 3289 8000 3290 7996
      3287 7997 3280 7991 3292 7983 3283 7970
      3280 7973 3276 7984 3279 7990 3276 7993
      3275 7989 3271 7987 3264 7996

$$
000 
WWUS52 KCHS 272038
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
438 PM EDT SAT MAY 27 2006

SCC019-272048-
/O.EXP.KCHS.TO.W.0020.000000T0000Z-060527T2045Z/
CHARLESTON-
438 PM EDT SAT MAY 27 2006

...THE TORNADO WARNING FOR CHARLESTON COUNTY WILL EXPIRE AT 445 PM
EDT...

AT 435 PM EDT...RADAR INDICATED THAT THE TORNADIC THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE 
TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEW
SOURCE FOR THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER
OR STORM RELATED DAMAGE TO LOCAL LAW ENFORCEMENT OFFICIALS AND ASK
THEM TO IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE
IN CHARLESTON.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3289 8012 3295 8004 3289 8000 3290 7996
      3287 7997 3280 7991 3292 7983 3283 7970
      3280 7973 3276 7984 3279 7990 3276 7993
      3275 7989 3271 7987 3264 7996

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at May 27, 2:11 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 27, 2:11 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
211 PM EDT SAT MAY 27 2006

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...TEMPS HAVE RISEN INTO
THE LWR-MID 90S THIS AFTN WITH A FEW UPR 90S BEING OBSERVED ACROSS
INTERIOR SE GA. MOST LOCATIONS SHOULD EASILY TOP OUT IN THE MID-UPR
90S WITH HEAT INDICES AROUND 100 DEG THROUGH ERLY EVNG. WNDS AT
EDISTO BEACH AND FOLLY BEACH HAVE RECENTLY BACKED A BIT MORE TO THE
SW SUGGESTING A SEVERELY DELAYED RESULTANT SEA BREEZE IS TRYING TO
MATERIALIZE ALONG THE SC COAST. THERE ARE NO SUCH INDICATIONS
FARTHER S ALONG THE GA COAST AS WNDS AT TYBEE ISLAND AND SAINT
SIMMONS ARE STILL SOLIDLY W. INSTABILITY IS HIGH ACROSS THE RGN
/CAPES AOA 2500 J/KG AND LI/S -6 TO -7C/ BUT WITH WLY FLOW ALOFT...
WK SFC CONVG /MAINLY ALONG THE SEA BREEZE/ AND WK SHEAR PROFILES SEE
NO REASON TO GO ANY HIGHER THAN 20 PCNT POPS ATTM. WK FNTL BNDRY WL
SAG ACROSS THE MIDLANDS AND PORTIONS OF E-CNTRL GA TNGT. THE 27/12Z
WRF IS INSISTENT THAT SOME SORT OF ORGANIZED MCS MAY BRUSH SE GA AND
FAR SRN SC AHEAD OF THE FNT LTR THIS EVNG. NOT READY TO JUMP HIGH
POPS JUST YET GIVEN CURRENT CONVECTIVE TRENDS BUT THIS IS SOMETHING
THE EVNG SHIFT WL HAVE TO MONITOR. ANOTHER MUGGY NGT IS IN STORE
WITH LOWS AROUND 70 INLAND TO THE MID 70S COAST.

WK BNDRY WL SINK THROUGH THE AREA ON SUN AS HIGH PRES BUILDS DOWN
THE LEE OF THE APPALACHIANS. BNDRY IS QUITE DIFFUSE BUT COULD
PROVIDE ENOUGH LOW-LVL CONVG TO SPARK OFF ISOLD TO SCT TSTMS DURING
THE AFTN...MAINLY S OF I-16 AND W OF I-95. PCPN CHANCES FOR THE
CHARLESTON AND TRI-COUNTY AREAS WL BE QUITE LOW AS PRONOUNCED
MID-LVL DRYING ADVECTS IN FROM THE N. HIGHS WL RANGE FROM THE LWR
90S N TO THE MID 90S S AND COOLER AT THE BEACHES WITH A DVLPG
ONSHORE FLOW. SUN NGT WL BE SOMEWHAT COOLER WITH LOWS IN THE MID-UPR
60S INLAND WITH UPR 60-LWR 70S COAST.
&&

.LONG TERM /MONDAY THROUGH SATURDAY/...MEDIUM RANGE GUIDANCE REMAINS
IN GOOD AGREEMENT EARLY IN THE EXTENDED...WITH SOLUTIONS DIVERGING A
BIT BY LATE IN THE PERIOD. H5 RIDGING IS EXPECTED TO HOLD STRONG
THROUGH MID WEEK...RESULTING IN RAIN FREE WEATHER MON THROUGH WED.
UPPER HEIGHTS BEGIN TO LOWER AND LOW LEVEL MOISTURE BEGINS TO
INCREASE LATER IN THE WEEK...AS RETURN FLOW GETS ESTABLISHED IN
ADVANCE OF NEXT FRONTAL BOUNDARY. MODEL SOLUTIONS DIFFER ON TIMING
OF THIS FRONTAL BOUNDARY THROUGH THE AREA LATE IN THE WEEK...WITH
THE GFS SUGGESTING A FRONTAL PASSAGE MAY OCCUR AS EARLY AS LATE FRI
OR FRI NIGHT. MODEL CONSENSUS HOWEVER FAVORS A FRONTAL PASSAGE LATE
SAT OR SAT NIGHT...WITH THE 00Z UKMET/00Z ECMWF/12Z CANADIAN ALL ON
BOARD WITH THIS IDEA. FORECAST WILL REFLECT MODEL CONSENSUS...WITH
SLGT CHC/LOW CHC POPS THU THROUGH SAT. TEMPERATURES THROUGH THE
EXTENDED ARE EXPECTED TO RUN SLIGHTLY ABOVE CLIMO MON AND TUE...THEN
NEAR NORMAL WED THROUGH SAT.
&&

.MARINE...SLY WNDS WL PERSIST TNGT. WK LLJ WL LIKELY BRING WNDS BACK
UP CLOSER TO 10-15 KT WITHIN 20 NM AND 15 KT BEYOND 20 NM AFT
MIDNGT. WK FNTL BNDRY WL SINK S THROUGH THE SC WTRS SUN MRNG...
LIKELY STALLING OR SLOWING DOWN NEAR THE SAVANNAH RIVER BY ERLY
AFTN. FNT WL MERGE WITH OR DSPT SUN AFTN AS THE AFTN SEA BREEZE
MOVES INLAND RESULTING IN A GENERAL ONSHORE FLOW ACROSS THE ENTIRE
MARINE AREA. AN ONSHORE FLOW WL PERSIST THROUGH SUN NGT.

HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE WESTERN ATLANTIC MON
THROUGH THU...RESULTING IN A GENERALLY EASTERLY FLOW ACROSS THE
WATERS. WINDS ARE EXPECTED TO REMAIN AOB 15 KT...WITH SEAS AOB 3 FT
MON THROUGH THU.
&&

.AVIATION...CURRENT SATELLITE IS SHOWING SOME CU DEVELOPING AROUND
THE AREA. WINDS WILL STAY AS A SW COMPONENT FOR MOST OF THE
AFTERNOON...DON/T THINK SEABREEZE WILL QUITE MAKE IT TO THE SAV
TERM. WINDS WILL START TO DECOUPLE OVERNIGHT AND BACK MORE NW TOWARD
MORNING. KEPT CB IN SAV AS ISOLATED TSTMS COULD GENERATE LATE THIS
AFTERNOON. VFR CONDITIONS WILL PREVAIL THROUGHOUT THE FORECAST
PERIOD FOR BOTH CHS AND SAV.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&

ST/JRJ/REV
Hazardous weather outlook, May 27, 4:56 AM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
456 AM EDT SAT MAY 27 2006

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-281000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL
JASPER-
456 AM EDT SAT MAY 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.STRONG THUNDERSTORMS...A FEW THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING AND THOSE THAT DEVELOP COULD BECOME STRONG.
THE BEST COVERAGE WILL LIKELY BE ACROSS SOUTHEAST GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

In the hours before

Local storm report, May 27, 3:42 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
342 PM EDT SAT MAY 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             N CARNES CROSSROAD      33.06N 80.09W
05/27/2006  M1.00 INCH       BERKELEY           SC   AIRPLANE PILOT

&&
Local storm report, May 27, 3:43 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
343 PM EDT SAT MAY 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     NORTH CHARLESTON        32.85N 79.97W
05/27/2006                   CHARLESTON         SC   TRAINED SPOTTER

            TREES AND POWERLINES DOWN ON RIVERS AVE.

&&
Local storm report, May 27, 3:49 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
349 PM EDT SAT MAY 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND GST     CARNES CROSSROAD        33.06N 80.09W
05/27/2006  M56 MPH          BERKELEY           SC   MESONET

            MEASURED BY SKYWARN SPOTTER EQUIPMENT.

&&
Special weather statement, May 27, 3:49 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
349 PM EDT SAT MAY 27 2006

GAZ101-SCZ047-272015-
EFFINGHAM-INLAND JASPER-
349 PM EDT SAT MAY 27 2006

...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND JASPER
COUNTY THROUGH 415 PM EDT...

AT 349 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
6 MILES NORTHWEST OF ROBERTVILLE TO 7 MILES NORTH OF OAKY...OR ALONG
A LINE EXTENDING FROM 19 MILES NORTH OF SPRINGFIELD TO 15 MILES
SOUTHEAST OF SYLVANIA...MOVING SOUTHEAST AT 20 MPH. THIS CLUSTER OF
STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND ROBERTVILLE...
PINELAND...OAKY...STILLWELL...HADDONVILLE...CLYO...BERRYVILLE...
TILLMAN...TARBORO AND SWITZERLAND THROUGH 415 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.
Local storm report, May 27, 3:50 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
350 PM EDT SAT MAY 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     HANAHAN                 32.92N 80.02W
05/27/2006  E50 MPH          CHARLESTON         SC   NWS EMPLOYEE

&&
Local storm report, May 27, 3:55 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
355 PM EDT SAT MAY 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND GST     NORTH CHARLESTON        32.85N 79.97W
05/27/2006  M36 MPH          CHARLESTON         SC   ASOS

            MEASURED AT KCHS ASOS.

&&

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 10:18 PM EDTSevere Thunderstorm WarningCHSBerkeley27 min
May 27, 3:11 PM EDTSevere Thunderstorm WarningCHSBerkeley64 min
May 27, 3:37 PM EDTSevere Thunderstorm WarningCHSCharleston53 min
May 27, 4:54 PM EDTSevere Thunderstorm WarningCHSHampton36 min
May 27, 5:13 PM EDTSevere Thunderstorm WarningCHSBeaufort47 min

Nearby

Tornado Warnings in South Carolina, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.